Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 343, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 23, 2011, 1:28 PM CDT for Washington County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2011, 1:28 PM CDT (18:28 UTC)
- Expired
- May 23, 2011, 2:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Washington County, AR
The radar
The Western Arkansas radar (KSRX), 92 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1041 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 1640 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
759
WUUS54 KTSA 231828
SVRTSA
ARC143-231915-
/O.NEW.KTSA.SV.W.0343.110523T1828Z-110523T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
128 PM CDT MON MAY 23 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 215 PM CDT
* AT 124 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PRAIRIE
GROVE...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FARMINGTON...GREENLAND...FAYETTEVILLE AND ELKINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
VERY HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
&&
LAT...LON 3608 9395 3598 9395 3592 9438 3603 9439
3624 9390 3623 9390
TIME...MOT...LOC 1828Z 249DEG 36KT 3601 9429
$$1 follow-up statement
608
WWUS54 KTSA 231850
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
150 PM CDT MON MAY 23 2011
ARC143-231915-
/O.CON.KTSA.SV.W.0343.000000T0000Z-110523T1915Z/
WASHINGTON AR-
150 PM CDT MON MAY 23 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
NORTHERN WASHINGTON COUNTY...
AT 147 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
FAYETTEVILLE...MOVING EAST AT 25 MPH. ANOTHER STRONG TO SEVERE
THUNDERSTORM WAS LOCATED JUST SOUTH OF PRAIRIE GROVE...ALSO MOVING
NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FAYETTEVILLE...BLACK OAK...SULPHUR CITY...ELKINS...SONORA...TUTTLE...
GOSHEN AND MAYFIELD...AND GREENLAND AND PRAIRIE GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
VERY HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
&&
LAT...LON 3608 9395 3598 9395 3592 9438 3603 9439
3624 9390 3623 9390
TIME...MOT...LOC 1849Z 248DEG 21KT 3605 9417
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 12:12 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, May 23, 12:12 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1212 PM CDT MON MAY 23 2011 .DISCUSSION... CONTINUED THUNDERSTORM CHANCES WILL RESULT IN PERIODS OF MVFR CIGS...BRIEF IFR CIGS AND MVFR/IFR VSBYS AS THE WEATHER PATTERN WILL REMAIN UNSETTLED FOR ALL OF THE AREA THIS TAF PERIOD. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...23 LONG TERM....18
Hazardous weather outlook, May 23, 12:58 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1258 PM CDT MON MAY 23 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1258 PM CDT MON MAY 23 2011
..FLASH FLOODING IS ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON...
SEVERE STORMS AGAIN LATER TODAY...INCLUDING THE POTENTIAL FOR VERY LARGE
HAIL... AND ISOLATED TORNADO POTENTIAL...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA....NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 4 PM.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS AFTERNOON
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING
DISCUSSION...
TRAINING CONVECTION REMAINS ACROSS FAR NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON...AN HAS RESULTED IN FLASH
FLOODING IN THOSE AREAS.
LATER THIS AFTERNOON...AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE
REGION...THIS SYSTEM WILL INTERACT WITH THE MOIST AND VERY UNSTABLE
CONDITIONS IN PLACE. AREAL COVERAGE OF STRONG TO SEVERE THUNDERSTORMS
IS EXPECTED TO INCREASE FURTHER WEST...CLOSER THE MAIN SYNOPTIC
BOUNDARY. HOWEVER...OUTFLOW BOUNDARIES LAID DOWN BY PREVIOUS
CONVECTION WILL ALSO AID AS A TRIGGER AS WELL. LOCALLY BACKED
SURFACE FLOW IN THE VICINITY OF THE OUTFLOW BOUNDARIES MAY BE
SUFFICIENT TO PRODUCE TORNADIC STORMS IN ADDITION TO LARGE HAIL.
ADDITIONAL FLOODING WILL REMAIN A HIGH CONCERN OVERNIGHT...ESPECIALLY
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS LATER ROUNDS OF
THUNDERSTORMS ARE EXPECTED TO TRAVERSE THE ALREADY SATURATED OR
FLOODED AREAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY AND WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND
POTENTIAL.
THURSDAY THROUGH SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
A HIGH END SEVERE EVENT IS IN THE WORKS FOR TUESDAY AS STRONG
SHORTWAVE ENERGY IS POISED TO DIVE INTO THE GREAT BASIN BY
TONIGHT...AND THEN EJECT NORTHEAST ACROSS THE SOUTHERN PLAINS ON
TUESDAY...WITH THE UPPER TROUGH TAKING ON A NEGATIVE TILT AS THIS
ENERGY ROUNDS THE BASE OF THE PARENT TROUGH. THE LIFT FROM THIS
SYSTEM WILL BE OPTIMALLY TIMED FOR PEAK HEATING ALONG THE
DRYLINE...WHICH WILL SET UP OVER CENTRAL OKLAHOMA TUESDAY
AFTERNOON. THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP AND
BECOME SEVERE...WITH PLENTY OF INSTABILITY AND SHEAR AVAILABLE TO
PRODUCE ORGANIZED...ROTATING STORMS. VERY LARGE HAIL...DAMAGING
WINDS...AND TORNADOES...SOME STRONG...WILL BE POSSIBLE WITH THESE
STORMS AS THEY MOVE EAST INTO EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS TUESDAY EVENING.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS WILL NEED TO PAY CLOSE ATTENTION TO THE WEATHER
OVER THE NEXT COUPLE OF DAYS....ESPECIALLY TUESDAY WHERE THE
HIGHEST POTENTIAL FOR SIGNIFICANT SEVERE WEATHER EXISTS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 23, 11:58 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1158 AM CDT MON MAY 23 2011
OKZ057-231730-
CRAIG OK-
1158 AM CDT MON MAY 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL CRAIG
AT 1157 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PYRAMID CORNERS TO 5 MILES SOUTHWEST OF CENTRALIA...
MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...CENTRALIA...PYRAMID CORNERS...CENTRAILIA AND WELCH.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH...ALONG WITH VERY HEAVY RAIN. SEVERAL COUNTY ROADS
ARE REPORTED FLOODED FROM PYRAMID CORNERS BACK TO CENTRAILIA.
LAT...LON 3690 9507 3673 9508 3669 9543 3672 9544
3682 9543
TIME...MOT...LOC 1657Z 248DEG 18KT 3682 9512 3674 9538Special weather statement, May 23, 12:15 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1215 PM CDT MON MAY 23 2011
OKZ069-231745-
ADAIR OK-
1215 PM CDT MON MAY 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL AND NORTHERN ADAIR
AT 1215 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
PROCTOR...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BARON...CHRISTIE AND PROCTOR.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3596 9455 3584 9476 3587 9481 3589 9481
3606 9474
TIME...MOT...LOC 1715Z 217DEG 19KT 3588 9478Local storm report, May 23, 12:26 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1226 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM TSTM WND GST SUMMERFIELD 34.90N 94.87W
05/22/2011 E70 MPH LE FLORE OK EMERGENCY MNGR
&&
MEPLocal storm report, May 23, 12:46 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1246 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM FLASH FLOOD 2 E LENAPAH 36.85N 95.60W
05/23/2011 NOWATA OK FIRE DEPT/RESCUE
HIGHWAY 10 CLOSED JUST EAST OF LENAPAH DUE TO HIGH WATER.
WATER CONTINUING AT 11 AM.
1110 AM FLASH FLOOD 10 E NOWATA 36.70N 95.46W
05/23/2011 NOWATA OK PUBLIC
COUNTY ROAD NORTH OF HWY 60 ALONG THE NOWATA AND CRAIG
COUNTY LINE WAS FLOODED AND IMPASSABLE.
1125 AM FLASH FLOOD CENTRALIA 36.80N 95.33W
05/23/2011 CRAIG OK PUBLIC
WATER STARTING TO FLOOD SOME ROADS IN THE AREA.
1130 AM FLASH FLOOD 8 N VINITA 36.75N 95.15W
05/23/2011 CRAIG OK EMERGENCY MNGR
WATER RISING OUT OF DITCHES AND OVER THE COUNTY ROADS.
AREAS INCLUDE THOSE AROUND BLEW JACKET AND PYRAMID
CORNERS.
&&
SAALocal storm report, May 23, 12:59 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1259 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM FLASH FLOOD WELCH 36.87N 95.10W
05/23/2011 CRAIG OK EMERGENCY MNGR
HIGHWAY 10 EAST OF WELCH CLOSED IN SEVERAL PLACES.
1250 PM FLASH FLOOD 5 N VINITA 36.71N 95.15W
05/23/2011 CRAIG OK EMERGENCY MNGR
WATER OVER HIGHWAY 2 IN SEVERAL PLACES....GOING NORTH
TOWARD PYRAMID CORNERS.
1250 PM FLASH FLOOD 5 E PYRAMID CORNERS 36.80N 95.05W
05/23/2011 CRAIG OK EMERGENCY MNGR
HIGHWAY 25 GOING EAST FROM PYRAMID CORNERS THROUGH
BLUEJACKET CLOSED IN SEVERAL PLACES...NEARLY TO HIGHWAY
69.
&&
SAASpecial weather statement, May 23, 1:03 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
103 PM CDT MON MAY 23 2011
ARZ010-231830-
WASHINGTON AR-
103 PM CDT MON MAY 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHERN WASHINGTON
AT 102 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF FAYETTEVILLE TO 2 MILES SOUTHWEST
OF VINEY GROVE...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...SHADY GROVE...WALNUT GROVE...
FAYETTEVILLE...SPRINGDALE...FARMINGTON...VINEY GROVE...WHEELER...
JOHNSON...SONORA...TONTITOWN AND OAK GROVE.
NICKEL SIZE HAIL WAS REPORTED AT 1252 PM WITH THIS LINE OF STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3604 9408 3594 9444 3620 9422 3620 9394
TIME...MOT...LOC 1802Z 230DEG 22KT 3611 9410 3600 9433The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:39 PM CDT | Tornado Warning | TSA | Benton | 36 min |
| May 22, 7:52 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 38 min |
| May 22, 8:09 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 66 min |
| May 22, 8:16 PM CDT | Tornado Warning | TSA | Benton, Washington | 29 min |
| May 22, 8:20 PM CDT | Tornado Warning | TSA | Benton | 55 min |
| May 22, 8:30 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 60 min |
| May 22, 8:39 PM CDT | Tornado Warning | TSA | Benton | 16 min |
| May 22, 8:45 PM CDT | Tornado Warning | TSA | Benton, Washington | 45 min |
| May 22, 9:19 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| May 22, 9:30 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 60 min |
| May 22, 10:27 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 63 min |
| May 22, 10:33 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 57 min |
| May 22, 10:37 PM CDT | Special Weather Statement | TSA | Crawford | 23 min |
| May 22, 10:46 PM CDT | Tornado Warning | TSA | Benton | 44 min |
| May 22, 10:50 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian, Washington | 40 min |
| May 22, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 59 min |
| May 22, 11:01 PM CDT | Tornado Warning | TSA | Benton | 29 min |
| May 22, 11:12 PM CDT | Tornado Warning | TSA | Benton, Washington | 33 min |
| May 22, 11:24 PM CDT | Tornado Warning | TSA | Benton | 36 min |
| May 22, 11:36 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 39 min |
| May 22, 11:45 PM CDT | Tornado Warning | TSA | Benton | 45 min |
| May 23, 12:29 AM CDT | Special Weather Statement | TSA | Carroll | 31 min |
| May 23, 1:05 AM CDT | Special Weather Statement | TSA | Carroll | 25 min |
| May 23, 3:31 AM CDT | Areal Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| May 23, 11:53 AM CDT | Areal Flood Warning | TSA | Carroll | 12 hr |
| May 23, 12:26 PM CDT | Flash Flood Warning | TSA | Benton, Washington | 4 hr |
| May 23, 12:45 PM CDT | Flash Flood Warning | TSA | Carroll, Madison | 4 hr |
| May 23, 1:03 PM CDT | Special Weather Statement | TSA | Washington | 27 min |
| May 23, 1:38 PM CDT | Flash Flood Warning | TSA | Benton | 6 hr |
| May 23, 2:15 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 60 min |
| May 23, 2:22 PM CDT | Flash Flood Warning | TSA | Washington | 4 hr |
| May 23, 2:53 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 52 min |
| May 23, 3:06 PM CDT | River Flood Warning | TSA | Carroll | 19 hr |
| May 23, 3:06 PM CDT | Special Weather Statement | TSA | Washington | 24 min |
| May 23, 3:20 PM CDT | Flash Flood Watch | TSA | Benton, Carroll, Madison, Washington | 34 hr |
| May 23, 3:30 PM CDT | Flash Flood Warning | TSA | Carroll, Madison | 4 hr |
| May 23, 3:40 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 50 min |
| May 23, 3:57 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 22 min |
| May 23, 4:26 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 19 min |
| May 23, 4:31 PM CDT | Flash Flood Warning | TSA | Benton | 4 hr |
| May 23, 5:17 PM CDT | Special Weather Statement | TSA | Carroll, Madison | 58 min |
| May 23, 6:17 PM CDT | Flash Flood Warning | TSA | Washington | 6 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.